# SDR SWAA2022030144997

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 143A7501158
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR STRUCTURE;RH Z-ANGLE CORROSION AROUND FASTNER HOLES STA.500+14'-500E / REMOVED Z ANGLE A500 TO 500E AND REPAIRED Z ANGLE IAW BOEING 737 SRM 53-00-53-2R-6 AND SPLICE IAW SRM 53-00-53-2R-5. P/N: 143A7501-158 TOOL AAR 36647 DUE 10 JUN 19
